# SDR SWAA991310

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 827-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER 25L HAS HEAVY CORROSION BETWEEN BS 827-847.  REPAIRED STRINGER PER SRM.
